# SDR SWIA971710

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- Engine: Pwa PW118
- System (JASC): 3425 · Integrated Flight System
- Part: Dpu
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CO-PILOT EHSI WENT BLANK IN FLIGHT.  COULD NOT TRANSFER ANY NAVIGATION INFORMATION TO SCREEN.  RETURN TO LAX, INSTALLED SERVICEABLE DPU 864 ON NR 2 SIDE.  OPS CK GOOD, SN: 7059, SN OFF:  4381.
